Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

E41C4897-ED8A-46E6-889E-8ABB4BAC0AF6.thumb.jpeg.4aaefd2c3b1333fda08d40f239f5b537.jpegE25D5D7A-4FB9-4C07-82FB-8D312AED2947.thumb.jpeg.87e72eee2bbce32eb7c30075dcd1d99a.jpegshould i change my routine to BP and AHA of Acne.org i have no idea what should i do to my skin now 
Currently routine 
Stridex Pads(pm$ 
the ordinary niacinamide (am)
the ordinary alpha aburtin (am)
the ordinary azelaic acid(am)
dickinson astringent the blue one (am/pm) 
cerave cream moisturizer (pm) 
neutrogena sunsc spf 70
i want kms  i cant stop breaking out 

Edited by RousedBee
Link to comment
Share on other sites

Hi RousedBee!

In my experience, niacinamide always causes my skin to react i.e. redness, small breakout, etc. Also, anything containing "fragrance" makes me breakout. I wish I could be more helpful! :/ 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×